Alert archive / Tennessee / Wind Advisories in 2014

Wind Advisory 1, NWS Nashville, TN

January 5, 201424 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Jan 5, 2014, 4:30 AM CST for 24 counties in Tennessee. It took effect at Jan 5, 2014, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2014, 4:30 AM CST (10:30 UTC)
In effect from
Jan 5, 2014, 12:00 PM CST
Expired
Jan 6, 2014, 3:27 AM CST
In force
15 hr
Issued by
NWS Nashville, TN
All 24 counties

Bedford County, TN, Benton County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 58 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WWUS74 KOHX 051030
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
430 AM CST SUN JAN 5 2014

...ARCTIC COLD FRONT WILL ARRIVE WITH GUSTY WINDS...

.THE BLAST OF COLD AIR THAT WILL MOVE INTO THE MID STATE WILL BE
ACCOMPANIED BY GUSTY WINDS. THE WINDS WILL INCREASE FROM THE
SOUTH TODAY...WITH GUSTS OF 30 TO 40 MPH IN THE AFTERNOON. WINDS
WILL BECOME NORTHWEST WITH THE PASSAGE OF THE FRONT LATE THIS
AFTERNOON AND EVENING...AND THE 30 TO 40 MPH GUSTS WILL CONTINUE
THROUGH MIDNIGHT.

TNZ005>009-022>029-056>062-075-093>095-051900-
/O.NEW.KOHX.WI.Y.0001.140105T1800Z-140106T0600Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
430 AM CST SUN JAN 5 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. 

* WINDS...15 TO 25 MPH WITH GUSTS OVER 35 MPH.

* IMPACTS...LOOSE OBJECTS WILL BE TOSSED AROUND. SOME LIMBS MAY BE
  BLOWN DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

13
3 follow-up statements
981 
WWUS74 KOHX 051825
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1225 PM CST SUN JAN 5 2014

...ARCTIC COLD FRONT WILL ARRIVE WITH GUSTY WINDS...

.THE BLAST OF COLD AIR THAT WILL MOVE INTO THE MID STATE WILL BE
ACCOMPANIED BY GUSTY WINDS. THE WINDS WILL INCREASE FROM THE
SOUTH TODAY...WITH GUSTS OF 30 TO 40 MPH IN THE AFTERNOON. WINDS
WILL BECOME NORTHWEST WITH THE PASSAGE OF THE FRONT LATE THIS
AFTERNOON AND EVENING...AND THE 30 TO 40 MPH GUSTS WILL CONTINUE
THROUGH MIDNIGHT.

TNZ005>009-022>029-056>062-075-093>095-060600-
/O.CON.KOHX.WI.Y.0001.000000T0000Z-140106T0600Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
1225 PM CST SUN JAN 5 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...15 TO 25 MPH WITH GUSTS OVER 35 MPH.

* IMPACTS...LOOSE OBJECTS WILL BE TOSSED AROUND. SOME LIMBS MAY 
  BE BLOWN DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

21
867 
WWUS74 KOHX 060524
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1124 PM CST SUN JAN 5 2014

...BITTERLY COLD AND GUSTY NORTHWEST WINDS CONTINUE TONIGHT...

.GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE ARCTIC COLD FRONT
THAT MOVED ACROSS MIDDLE TENNESSEE ON SUNDAY. NORTHWEST WINDS OF
15 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON INTO MONDAY
MORNING. WINDS WILL SUBSIDE DURING THE DAY ON MONDAY.

TNZ005>009-022>029-056>062-075-093>095-061200-
/O.EXT.KOHX.WI.Y.0001.000000T0000Z-140106T1200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
1124 PM CST SUN JAN 5 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...LOOSE OBJECTS WILL BE TOSSED AROUND. SOME LIMBS MAY 
  BE BLOWN DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SHAMBURGER
136 
WWUS74 KOHX 060927
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
327 AM CST MON JAN 6 2014

TNZ005>009-022>029-056>062-075-093>095-061030-
/O.CAN.KOHX.WI.Y.0001.000000T0000Z-140106T1200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
327 AM CST MON JAN 6 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVEL...BUT WILL REMAIN GUSTY
TO 30 MPH AT TIMES TODAY.

$$

13

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Jan 5, 4:24 AM CST, 6 minutes earlier.

Area forecast discussion, Jan 5, 4:24 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
424 AM CST SUN JAN 5 2014

.DISCUSSION...THE MAIN STORY CONTINUES TO BE THE ARCTIC BLAST SET
TO ARRIVE LATE TODAY AND TONIGHT. THE MAIN CHANGE IN THE LATEST
FORECAST PACKAGE IS PUSHING BACK THE ARRIVAL TIME SLIGHTLY. LATEST
MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE FRONT ENTERING OUR
NORTHWEST COUNTIES AROUND 21Z...BNA AREA ABOUT 23Z...AND CSV BY
03Z.

FOR THIS MORNING...RAIN WILL DEVELOP MAINLY OVER THE NORTHWEST
WITH SCATTERED LIGHT SHOWERS FARTHER EAST. TEMPERATURES WILL BE
MILD...WITH READINGS ALREADY WARMING INTO THE 40S ALONG THE TN
RIVER. BY MIDDAY...GUSTY SOUTH WINDS WILL DEVELOP WITH SIGNIFICANT
WARMING AHEAD OF A SURFACE LOW PRESSURE SYSTEM. MIDDAY READINGS
WILL REACH 45 TO 50 FOR MUCH OF THE AREA...WITH SOUTH WINDS
PUSHING INTO ADVISORY LEVEL WEST OF THE PLATEAU...WITH 35-40 MPH
GUSTS.

AS THE COLD FRONT ARRIVES LATER THIS AFTERNOON AND
EVENING...TEMPERATURES WILL PLUMMET. THE RAIN WILL CHANGE TO
SNOW...AND A QUICK BURST OF ACCUMULATING SNOW IS EXPECTED IN THE
1-4 HOURS FOLLOWING THE FRONTAL PASSAGE. WE CONTINUE TO BELIEVE A
WINTER WEATHER ADVISORY IS THE BEST FIT FOR THIS EVENT...WITH 1 TO
PERHAPS 2 INCHES OF SNOW EXPECTED ACROSS THE MID STATE...EXCEPT
SOME HIGHER AMOUNT OVER 3 INCHES IN THE USUAL HIGH PLATEAU
LOCATIONS. MODELS HAVE BEEN TRENDING LOWER WITH SNOWFALL EXPECTATIONS...
BUT REGARDLESS OF HOW MUCH SNOW OCCURS...THE RAPID FREEZING OF
LEFTOVER MOISTURE ON ROADS COULD CAUSE VERY HAZARDOUS TRAVEL
CONDITIONS. AS TEMPERATURES FALL INTO THE SINGLE DIGITS
OVERNIGHT...ROAD TREATMENTS WILL BECOME LESS EFFECTIVE...SO ROADS
MAY BE LIKE A SKATING RINK LATE EVENING THROUGH MONDAY MORNING.

GUSTY WINDS WILL CONTINUE WITH THE FRONTAL PASSAGE...30-40 MPH AT
TIMES THROUGH EVENING...SO THE WIND ADVISORY WILL LAST TIL
MIDNIGHT. GUSTS WILL SETTLE DOWN LATER IN THE NIGHT...BUT
SUSTAINED WINDS WILL REMAIN 15 TO 25 MPH...DROPPING WIND CHILLS
WELL BELOW ZERO. A WIND CHILL ADVISORY REMAINS IN PLACE FRO
MIDNIGHT TONIGHT THROUGH TUESDAY MORNING.

ON MONDAY...STRONG COLD ADVECTION WILL KEEP TEMPERATURES NEAR
STEADY IN THE SINGLE DIGITS AND TEENS. BROKEN TO OVERCAST CLOUDS
WILL REMAIN WITH PERIODS OF FLURRIES OR SNOW SHOWERS. SOME FRESH
DUSTINGS OF SNOW ARE POSSIBLE THROUGH THE DAY ACROSS THE
AREA...AND THE BEST UPSLOPE AREAS OF THE PLATEAU FROM JAMESTOWN
TO MONTEREY MAY PICK UP A FRESH INCH OF SNOW THROUGH THE DAY.

FOR MONDAY NIGHT...TEMPS FALL NEAR ZERO FOR MANY AREAS...AND IN
THE SINGLE DIGITS BELOW ZERO FOR THE UPPER CUMBERLAND. A FEW
FLURRIES MAY STILL LINGER OVER THE EAST. TUESDAY WILL BE
SUNNY...BUT STILL COLD WITH HIGHS IN THE TEENS.

MID TO LATE WEEK...TEMPS WILL BE WARMING...BUT THE PATTERN WILL
REMAIN UNSETTLED WITH THE NEXT CHANCE FOR PRECIPITATION COMING IN
BY THURSDAY MORNING. THERE COULD BE A WINTRY MIX AT THE
ONSET...CHANGING OVER THE ALL RAIN ON THURSDAY. THERE WILL
CONTINUE TO BE ON AND OFF CHANCES FOR RAIN INT THE WEEKEND.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      51   5   7   2 / 100 100  20  20
CLARKSVILLE    45   2   5   0 / 100  60  10  10
CROSSVILLE     48   6   7  -4 / 100 100  30  30
COLUMBIA       51   8  10   2 / 100 100  10  10
LAWRENCEBURG   51   9  12   4 /  90  90  10  10
WAVERLY        48   4   7   1 /  90  60  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM CST
MONDAY FOR TNZ008>011-027>034-059>066-075-077>080-095.

WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY
FOR TNZ005>011-022>034-056>066-075-077>080-093>095.

WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
TNZ005>009-022>029-056>062-075-093>095.

WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
TONIGHT FOR TNZ005>007-022>026-056>058-093-094.

&&
Hazardous weather outlook, Jan 4, 5:19 PM CST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
519 PM CST SAT JAN 4 2014

TNZ008>011-027>034-059>066-075-077>080-095-052330-
SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-
PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-
VAN BUREN-GILES-
519 PM CST SAT JAN 4 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 6 AM CST
MONDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
8 AM CST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT.

PRECIP WILL BEGIN AS RAIN IN THE WEST AFTER MIDNIGHT AND GRADUALLY
CHANGE TO SNOW SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ACCUMULATING SNOW IS EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY
NIGHT...WITH RAIN TRANSITIONING TO SNOW ALONG THE I-65 CORRIDOR
SUNDAY AFTERNOON AND REACHING THE PLATEAU BY SUNDAY EVENING. AS
TEMPERATURES PLUMMET ON SUNDAY SNOW CAN BE EXPECTED TO ACCUMULATE
RAPIDLY. 1 TO 2 INCHES OF SNOW IS POSSIBLE IN AREAS WEST OF OF THE
CUMBERLAND PLATEAU...WITH THE CENTRAL AND NORTHERN PLATEAU SEEING
1 TO 3 INCHES WITH LOCALLY 4 INCHES POSSIBLE. DRIVING CONDITIONS
WILL QUICKLY DETERIORATE SUNDAY EVENING AND NIGHT AS TEMPERATURES
FALL TO SINGLE DIGITS...IF YOU MUST BE ON THE ROADS DURING THIS TIME
PERIOD...LEAVE EXTRA TIME FOR TRAVELLING AND HAVE AN EMERGENCY KIT
IN YOUR CAR. SNOW SHOWERS WILL CONTINUE ON MONDAY BUT SNOW IS
EXPECTED TO TAPER OFF FROM THE WEST ON MONDAY NIGHT...WITH THE
PLATEAU POTENTIALLY EXPERIENCING FLURRIES UNTIL TUESDAY MORNING.

FOLLOWING THE SNOWFALL TEMPERATURES WILL FALL DRASTICALLY TO THE
COLDEST MIDDLE TENNESSEE HAS SEEN IN 10 TO 20 YEARS. SINGLE DIGIT
TEMPERATURES MONDAY MORNING THRU TUESDAY MORNING ALONG WITH 20 TO
30 MPH WIND GUSTS HAVE WARRANTED A WIND CHILL ADVISORY FROM SUNDAY
NIGHT THROUGH TUESDAY MORNING. WIND CHILLS AS LOW AS -10 TO -15
WILL BE WIDESPREAD DURING THIS TIME. HYPOTHERMIA AND FROSTBITE CAN
OCCUR QUICKLY IN THESE CONDITIONS. BRING PETS INSIDE AND PEOPLE
SHOULD LIMIT THEIR TIME OUTDOORS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ005>007-022>026-056>058-093-094-052330-
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-PERRY-HICKMAN-LEWIS-WAYNE-LAWRENCE-
519 PM CST SAT JAN 4 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
8 AM CST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

PRECIPITATION IS EXPECTED TO BEGIN AFTER MIDNIGHT AS RAIN THEN
GRADUALLY TRANSITION TO SNOW SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ACCUMULATING SNOW IS EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY
NIGHT WITH RAIN TRANSITIONING TO SNOW SUNDAY AFTERNOON. AS
TEMPERATURES PLUMMET ON SUNDAY SNOW CAN BE EXPECTED TO ACCUMULATE
RAPIDLY. 1 TO 2 INCHES OF SNOW IS POSSIBLE AND DRIVING CONDITIONS
WILL QUICKLY DETERIORATE SUNDAY EVENING AND NIGHT AS TEMPERATURES
FALL TO SINGLE DIGITS. IF YOU MUST BE ON THE ROADS DURING THIS
TIME PERIOD...LEAVE EXTRA TIME FOR TRAVELLING AND HAVE AN
EMERGENCY KIT IN YOUR CAR. SNOW IS EXPECTED TO TAPER OFF FROM THE
WEST ON SUNDAY NIGHT.

FOLLOWING THE SNOWFALL TEMPERATURES WILL FALL DRASTICALLY TO THE
COLDEST MIDDLE TENNESSEE HAS SEEN IN 10 TO 20 YEARS. SINGLE DIGIT
TEMPERATURES MONDAY MORNING THRU TUESDAY MORNING ALONG WITH 20 TO
30 MPH WIND GUSTS HAVE WARRANTED A WIND CHILL ADVISORY FROM SUNDAY
NIGHT THROUGH TUESDAY MORNING. WIND CHILLS AS LOW AS -10 TO -15
WILL BE WIDESPREAD DURING THIS TIME. HYPOTHERMIA AND FROSTBITE CAN
OCCUR QUICKLY IN THESE CONDITIONS. BRING PETS INSIDE AND PEOPLE
SHOULD LIMIT THEIR TIME OUTDOORS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 10:14 AM CSTWind Chill WarningOHXBenton, Cheatham, Davidson, Dickson, Houston, Humphreys and 4 more18 hr

Nearby

Wind Advisories in Tennessee, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.